Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2019, том 24, выпуск 6, страницы 725–738 (Mi rcd1036)  

Topaj – Pikovsky Involution in the Hamiltonian Lattice of Locally Coupled Oscillators

Vyacheslav P. Kruglovabc, Sergey P. Kuznetsovcb

a Steklov Mathematical Institute, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia
b Kotelnikov’s Institute of Radio-Engineering and Electronics of RAS, Saratov Branch, ul. Zelenaya 38, Saratov, 410019 Russia
c Udmurt State University, ul. Universitetskaya 1, Izhevsk, 426034 Russia

Аннотация: We discuss the Hamiltonian model of an oscillator lattice with local coupling. The Hamiltonian model describes localized spatial modes of nonlinear the Schrödinger equation with periodic tilted potential. The Hamiltonian system manifests reversibility of the Topaj – Pikovsky phase oscillator lattice. Furthermore, the Hamiltonian system has invariant manifolds with asymptotic dynamics exactly equivalent to the Topaj – Pikovsky model. We examine the stability of trajectories belonging to invariant manifolds by means of numerical evaluation of Lyapunov exponents. We show that there is no contradiction between asymptotic dynamics on invariant manifolds and conservation of phase volume of the Hamiltonian system. We demonstrate the complexity of dynamics with results of numerical simulations.

Ключевые слова: reversibility, involution, Hamiltonian system, Topaj – Pikovsky model, phase oscillator lattice

Финансовая поддержка Номер гранта
Российский научный фонд 15-12-20035
19-71-30012
The work of V. P.Kruglov and S.P.Kuznetsov was supported by the grant of the Russian Science Foundation (project no. 15-12-20035) (formulation of the problem, analytical calculations and research of related topics (Sections 1 and 2)). The work of V. P.Kruglov was supported by the grant of the Russian Science Foundation (project no. 19-71-30012) (analytical and numerical calculations and interpretation of obtained results (Sections 3–6)).


DOI: https://doi.org/10.1134/S1560354719060108

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J15, 37C10, 37C70, 34D08, 34C15, 34C60
Поступила в редакцию: 28.10.2019
Принята в печать:11.11.2019
Язык публикации: английский

Образец цитирования: Vyacheslav P. Kruglov, Sergey P. Kuznetsov, “Topaj – Pikovsky Involution in the Hamiltonian Lattice of Locally Coupled Oscillators”, Regul. Chaotic Dyn., 24:6 (2019), 725–738

Цитирование в формате AMSBIB
\RBibitem{KruKuz19}
\by Vyacheslav P. Kruglov, Sergey P. Kuznetsov
\paper Topaj – Pikovsky Involution in the Hamiltonian Lattice of Locally Coupled Oscillators
\jour Regul. Chaotic Dyn.
\yr 2019
\vol 24
\issue 6
\pages 725--738
\mathnet{http://mi.mathnet.ru/rcd1036}
\crossref{https://doi.org/10.1134/S1560354719060108}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4040817}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000511339400010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85076360394}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd1036
  • http://mi.mathnet.ru/rus/rcd/v24/i6/p725

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:66
    Литература:9
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021